# SDR AALA202001149023

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part serial: 13202
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DFW-ORD, AIR RETURNED TO DFW ACCOUNT ANTI-ICE WING FAULT MESSAGE. EMERGENCY DECLARED. REPLACED RT WING ANTI ICE VALVE CONTROL VALVE IAW AMM 30-11-51. REPLACED RT WING ANTICE ICE DUCT INBOARD ASSY IAW AMM 30-11-00.
